International Journal of Education in Mathematics, Science and Technology

The International Journal of Education in Mathematics, Science and Technology (IJEMST) is a peer-reviewed scholarly online journal. The IJEMST is published quarterly in January, April, July and October.

The IJEMST welcomes any papers on math education, science education and educational technology using techniques from and applications in any technical knowledge domain: original theoretical works, literature reviews, research reports, social issues, psychological issues, curricula, learning environments, research in an educational context, book reviews, and review articles. The articles should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the IJEMST.


Journal Homepage Image

Announcements

 

ICEMST 2018

 

http://www.icemst.com

 

 
Posted: 2017-05-12 More...
 
More Announcements...

Year: 2017 Volume: 5 Number: 4

Table of Contents

Articles

Theodore R. Hodgson, Abby Cunningham, Daniel McGee, Lenore Kinne, Teri Jo Murphy
PDF
248-261
Burcak Boz, Muge Adnan
PDF
262-278
Aysenur Kubar, Erdinc Cakiroglu
PDF
279-294
Zulfiye Zeybek
PDF
295-316
Arzu Aydogan Yenmez, Ayhan Kursat Erbas, Cengiz Alacaci, Erdinc Cakiroglu, Bulent Cetinkaya
PDF
317-332
Pooja Shivraj
PDF
333-347